# SDR ASOA20160427025C

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145
- Aircraft serial: 145248
- Aircraft time: 38,684 hours, 29,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RT OVERWING EXIT MARKING SIGN WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE RT OVERWING EXIT SIGN ASSY.  OPS CHECKS WERE GOOD.
